MathSciNet Relay Station
MathSciNet bibliographic data
MR964880 (92c:28015) 28D20 (54H20 58F11)
Boyle, Mike Eventual extensions of finite codes. Proc. Amer. Math. Soc. 104 (1988), no. 3, 965–972.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement